Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Hölder continuous Riemannian and Finsler metrics


Authors: Alexander Lytchak and Asli Yaman
Journal: Trans. Amer. Math. Soc. 358 (2006), 2917-2926
MSC (2000): Primary 53B40, 53B20
DOI: https://doi.org/10.1090/S0002-9947-06-04195-X
Published electronically: February 14, 2006
MathSciNet review: 2216252
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss smoothness of geodesics in Riemannian and Finsler metrics.


References [Enhancements On Off] (What's this?)

  • [CH70] E. Calabi and Ph. Hartmann.
    On the smoothness of isometries.
    Duke Math. J., 37:741-750, 1970. MR 0283727 (44:957)
  • [Kos02a] N. N. Kosovskii.
    On gluing of Riemannian manifolds of curvature $ \geq \kappa$.
    Algebra i Analiz, 14:140-157, 2002. MR 1921991 (2003d:53053)
  • [Kos02b] N. N. Kosovskii.
    On gluing of Riemannian manifolds of curvature $ \leq \kappa$.
    Algebra i Analiz, 14:73-86, 2002. MR 1970333 (2004g:53044)
  • [LT79] J. Lindenstrauss and L. Tzafriri.
    Classical Banach spaces.Function spaces, volume 2.
    Springer-Verlag, 1979. MR 0540367 (81c:46001)
  • [Lyt] A. Lytchak.
    Almost convex subsets.
    Preprint.
  • [Tay] M. Taylor.
    Existence and regularity of Isometries.
    Preprint.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53B40, 53B20

Retrieve articles in all journals with MSC (2000): 53B40, 53B20


Additional Information

Alexander Lytchak
Affiliation: Department of Mathematics, University of Bonn, 53115 Bonn, Germany

Asli Yaman
Affiliation: Department of Mathematics, University of Bonn, 53115 Bonn, Germany
Address at time of publication: CRM, Apartat 50, E-08193, Bellaterra, Spain

DOI: https://doi.org/10.1090/S0002-9947-06-04195-X
Keywords: Geodesics, isometric embeddings
Received by editor(s): March 25, 2004
Published electronically: February 14, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society